# SDR 20010423CW002

- Difficulty date: March 29, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N932H
- Make and model: Doug DC3C
- Aircraft serial: 34368
- Engine: Pwa R1830*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 16498
- Part serial: 39881
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE,  STARTED TO LOOSE OIL PRESSURE ON RIGHT ENGINE.  SHUT DOWN ENGINE AND RETURNED TO AIRPORT.  SUSPECT HIGH PRESSURE, COLD OIL MAY HAVE CAUSED FAILURE OF THE COOLER.
